Annual Mini-Conference and Soirée

 

The 2018 Beau Monde Mini-Conference

Wednesday, July 18, 2018

Sheraton Denver Downtown Hotel
Denver, Colorado

Full registration has not yet opened for
the Beau Monde’s 2018 Mini-Conference!
See below for an example schedule.

Our Mini-Conference traditionally begins early in the morning on the Wednesday of the main RWA National Conference and the Soirée is held that same evening. Plans for a Tuesday arrival are recommended. Regency costumes are encouraged, but are NOT required, for the soirée.

The board and the conference committee are still finalizing the details and this page will be updated with the current year’s schedule, topics, locations and registration information as it becomes available.

Mini-Conference Schedule

Breakfast, Annual Meeting, Lunch, Workshops and Soirée: Location: TBA

Keynote Speaker – Cheryl Bolen

Photo of author Cheryl BolenIt is with great pleasure, we announce Cheryl Bolen, our 2016 Lady of the Realm, will be our keynote speaker.

Cheryl will share the ups and downs of her multi-faceted writing journey. In addition to writing her wonderful books, she has also served the chapter by volunteering to chair and co-chair our Silent Auction for fifteen years.

Since being named Notable New Author for 1997, Cheryl Bolen has published more than 35 books with Kensington/Zebra, Harlequin, Love Inspired Historical, Montlake, and independently. She has broken into the top 5 on the New York Times and hit the USA Today bestseller list. Her 2005 One Golden Ring won Best Historical, Holt Medallion, and her 2011 My Lord Wicked was awarded Best Historical in the International Digital Awards, the same year her Christmas novella was chosen as Best Novella. Her books have been finalists for other awards, including the Daphne du Maurier, and have been translated into eight languages. She’s also been the #1 bestselling historical romance author in Germany.

Cheryl holds a bachelor’s degree in journalism and English from the University of Texas and a master’s degree from the University of Houston. Her favorite pursuits are reading diaries of dead English women, traveling to England, and watching the Texas Longhorns play football and basketball. She and her recently retired professor husband are the parents of two sons.

Conference Schedule (subject to change):

7:30 – 9:00 a.m. Registration and Continental Breakfast
8:00 – 8:30 a.m. Annual General Meeting/Volunteer Recognition Ceremony (all members encouraged to attend)
8:30 – 8:45 a.m. Break
8:45 – 9:30 a.m. Workshop 1 (45 min)
9:30 – 9:45 a.m. Break
9:45 – 10:45 a.m. Workshop 2 (60 min)
10:45 – 12:00 a.m. Break for National RWA® Annual General Meeting
12:00 – 1:15 p.m. Luncheon and Keynote Speaker
1:15 – 1:30 p.m. Break
1:30 – 2:30 p.m. Workshop 3 (60 min)
2:30 – 2:45 p.m. Break
2:45 – 3:45 p.m. Workshop 4 (60 min)
3:45 – 4:00 p.m. Break
4:00 – 5:00 p.m. Tea

BREAK FOR DINNER

7:30 – 11:00 p.m.
The Beau Monde Soirée
Silent Auction
Royal Ascot & Reader’s Choice Awards
English Country Dancing & the “Card Room”

 

Registration Details

More details will be forthcoming.

Full conference fee includes all workshops, breakfast, lunch, and the soirée.

**We will accept onsite payment for the soirée–cash only

As always, please remember that our A Feather To Fly With—Emily Hendrickson Scholarship Fund is available if needed. Requests must be made at least 25 days before funds are needed, but not more than 120 days in advance.

Questions? Please email our conference chair Ann Chaney.